| Model Number |
9-ASD-020 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on an unknown date a 20mm amplatzer septal occluder was selected for implant.During the procedure, when the device was deployed it presented in a cobra deformation.The device was removed and replaced to resolve the event.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient has been discharged.
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025 a 20mm amplatzer septal occluder was selected for implant using an unknown size amplatzer trevisio intravascular delivery system.During the procedure, when the device was deployed it presented in a cobra deformation.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.The device was removed and replaced to resolve the event.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient has been discharged.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and without the device to analyze, the cause of the reported device deformation could not be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.